CureZone   Log On   Join
Darcontek-same problems
 
jaeuk Views: 19,808
Published: 13 years ago
 
This is a reply to # 1,146,142

Darcontek-same problems


I have the same thing. erectile dysfunction + tingling on scrotum + Depression feelings + watery eyes + bloating. This is candida toxins effect. Believe me, I have this condition for 6 years.

Now it's better since I follow the diet and I take antifungals. So before the diet, my condition was permanent. My explanation is simple. There are 2 causes for those problems: either candida flare up or die-off effect. Now, I feel better most of the time and those symptoms appear only sometimes when my body is launching an huge attack on candida. This happen usually after I increase the amount of antifungal that I take. But for sure, if eat something sweet or drink alcool it will come back permanently.

Prepare yourself because at the begginning of the treatment your condition will get worst because die-off effect, but after couple weeks it will get better and somehow for 2 or 3 days it could come back and then disappear and come back again but never permanently. It's because your immune systems will launch an attack when he feels enough strong and then your body is overwhelmed by candida toxins after candida cells are dying.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.547 sec, (1)